# SDR DL72W953149

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE ANGLE OF THE FWD TRANSVERSE BEAM AND AFT CHANNEL OF THE RT TORQUE BOX AT STA 1263.  REPAIRED PER DL ERA302097-14AD.
